Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had appendix removed. After intercourse had heavy bleeding with clots. Is it due to operation?

i had my appendex removed about three months ago.two weeks ago two days after my period during innercourse i wasgushing out blood .then right after i stopped bleeding .now i went to the emergency room on saturday because i was bleeding for two days pretty heavy different then a period.there was a lot of blood clots. they found a lot of blood in my urine .sent it to the lab.i dont know the results yet.they also did a sonagrahm. my uterius looks good.the dr. said it could be coming from my bladder .could this have any thing to do with me having my appendex removed recently?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
thanks for your query
1-you had your appendex removed about three months ago.
2-two days after your period during innercourse you had wasgushing out blood then right after you stopped bleeding .you also have blood clots
3-a lot of blood in your urine
-your complain have no relation to appendex surgery
-you have clot during bleeding it may be due to remaining blood clot in uterus and which causes severe bleeding due to opening of blood vessel after stress
like sexual intercourse.
-check your sonography report you may have some problem in kidney like renal stone
get all investigations and thorough examination done .
inform me
with best regards


Answered: Thu, 5 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor